First neighbourhood of the diagonal, and geometric distributions.

Kock, Anders

Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica (2003)

  • Volume: 1269(41), page 307-318
  • ISSN: 0083-4386

How to cite

top

Kock, Anders. "First neighbourhood of the diagonal, and geometric distributions.." Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica 1269(41) (2003): 307-318. <http://eudml.org/doc/125197>.

@article{Kock2003,
author = {Kock, Anders},
journal = {Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica},
keywords = {distribution on a manifold; involutive distribution; combinatorial differential form; Frobenius theorem; Ambrose-Singer theorem},
language = {eng},
pages = {307-318},
publisher = {Wydawnictwo Uniwersytetu Jagiellońskiego},
title = {First neighbourhood of the diagonal, and geometric distributions.},
url = {http://eudml.org/doc/125197},
volume = {1269(41)},
year = {2003},
}

TY - JOUR
AU - Kock, Anders
TI - First neighbourhood of the diagonal, and geometric distributions.
JO - Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica
PY - 2003
PB - Wydawnictwo Uniwersytetu Jagiellońskiego
VL - 1269(41)
SP - 307
EP - 318
LA - eng
KW - distribution on a manifold; involutive distribution; combinatorial differential form; Frobenius theorem; Ambrose-Singer theorem
UR - http://eudml.org/doc/125197
ER -

NotesEmbed ?

top

You must be logged in to post comments.